Alert archive / Illinois / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 14, 2024, 4:23 AM CDT for Fulton County, Knox County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2024, 4:23 AM CDT (09:23 UTC)
- Expired
- Mar 14, 2024, 5:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 3:15 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:00 AM CDT, 23 minutes earlier. Its key messages:
- Another unseasonably warm day today with high temperatures in the upper 60s to mid 70s, more typical of early to mid May.
- Slight risk of severe storms over central and southeast IL today and into this evening, with a couple rounds of storms expected. All severe weather modes at play including large hail, damaging winds, and a few tornadoes. Severe thunderstorm watch in effect until 10 am for counties along I-72 and north.
- Much cooler weather after a cold frontal passage late Saturday afternoon and Saturday evening. Hard freeze likely Sunday night and Monday night may harm any tender emerging vegetation.
Area forecast discussion, Mar 14, 4:00 AM CDT, 23 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 400 AM CDT Thu Mar 14 2024 .KEY MESSAGES... - Another unseasonably warm day today with high temperatures in the upper 60s to mid 70s, more typical of early to mid May. - Slight risk of severe storms over central and southeast IL today and into this evening, with a couple rounds of storms expected. All severe weather modes at play including large hail, damaging winds, and a few tornadoes. Severe thunderstorm watch in effect until 10 am for counties along I-72 and north. - Much cooler weather after a cold frontal passage late Saturday afternoon and Saturday evening. Hard freeze likely Sunday night and Monday night may harm any tender emerging vegetation. && .DISCUSSION... Issued at 400 AM CDT Thu Mar 14 2024 Storm Prediction Center issued a severe thunderstorm watch until 10 am for counties along I-72 and northward. Primary threats include scattered large hail and isolated very large hail events to 2 inches in diameter likely, scattered damaging wind gusts to 65 mph possible and a tornado or two possible into mid morning Increasing SSW low level jet is aiding this convection/MCS over northern and west central IL into northern MO and southeast Iowa early this morning. The warm front had lifted just north of CWA by 330 am with its convection affecting northern Knox, Stark and Marshall counties. A line of strong to potentially severe thunderstorms was racing eastward around 50 mph toward Macomb and Quincy and just west of Schuyler county. This convection should track eastward over central and northern CWA through mid morning and is running a few hours ahead of the HRRR model. Maybe a lull in convection later this morning into mid afternoon before a new line of convection fires up ahead of cold front se of the IL river late this afternoon/early evening and presses through southeast IL during mid evening into early overnight. This convection could be severe as well and SPC has entire area in a slight risk of severe storms today and evening. SPC day1 outlook has 10% or greater probability of 2 inch or larger hail se of the IL river and nw of I-70 for today. Areas south of a Quincy to Bloomington line have greater than 5% risk of tornadoes today, mainly with the 2nd round of storms late afternoon and evening. Heavy rain threat today as well as WPC has marginal risk of excessive rainfall today over much of CWA. Another unseasonably mild day in the upper 60s to around 70F from I-74 north and 70-75 south of I-74. Much of central/se IL will see their 7th day in the 70s past two weeks since Feb 26th. Convection chances to diminish from nw to se during tonight with passage of cold front and much of area should be dry by dawn Friday, perhaps a few isolated showers in southeast IL Fri morning. Lows overnight range from around 40F from IL river nw to the lower 50s se of I-70. Weak high pressure ridge nosing eastward over KS/MO and into IL on Friday with active frontal boundary moving into the southern states where stormy/heavy rain threat will be. Northern stream short wave trof starts dropping into the upper MS river valley late Friday but its weather to stay north of IL. Clouds to decrease from nw to se during the day Friday, with southeast IL likely staying mostly cloudy to overcast much of the day while IL river valley enjoys more sunshine by Fri afternoon. Cooler highs Friday in the mid to upper 50s with north breezes gusting 20-25 mph. Lows Friday night in the mid to upper 30s. Stronger WSW winds develop on Saturday ahead of approaching cold front dropping southward into northern IL Sat afternoon. Wind gusts of 30-40 mph likely north of I-70 by late Sat morning and Sat afternoon. A bit milder highs Saturday in the lower 60s with mid 60s from Springfield sw. Though temps will be falling by late afternoon in northern CWA with passage of cold front. Much colder temperatures expected early next week behind passage of cold front late Sat afternoon/Sat evening. Highs Sunday in the mid to upper 40s in central IL and lower 50s in southeast IL. Monday to be the coldest day with highs in the upper 30s/lower 40s. Hard freeze over much of central IL Sunday night and into southeast IL too on Monday night with lows getting into the mid to upper 20s Sunday night and low to mid 20s Mon night. Consensus of models keep most of light qpf ne of central IL early next week but could be close to ne CWA where a few light snow showers possible if precipitation does occur to to much colder air mass. Highs Tue of 45-50F and modify into the mid to upper 50s on Wed as strong upper level trof pulls away from IL. 07 && .AVIATION... (For the 06z TAFs through 06z Thursday Night) Issued at 1240 AM CDT Thu Mar 14 2024 A line of showers and thunderstorms associated with a warm front and on nose of SSW 25-35 kt low level jet to affect I-74 airports next few hours with MVFR conditions and possible IFR vsbys with heavier rain showers. Some of the stronger cells have pea to 1 inch hail in McLean and Peoria counties and will need to monitor BMI and PIA for this possibility. Convection along warm front projected to lift north of I-74 airports late tonight, but then more widespread convection from MCS over northern MO/southern IA to track se toward IL river/PIA by 11-12Z, to I-55 by 12-13Z and to CMI and DEC by mid morning (14-15Z). Could see IFR to MVFR conditions return for a few hours in the morning hours. Outside of thunderstorms expected VFR conditions with SE winds becoming SSW winds 10-15 kts during the morning and gusting to 18-23 kts. Cold front then pressing se through central IL late in the afternoon and evening to bring another chance of showers and thunderstorms with SW winds shifting north to NE at 10-15 kts during Thu evening and few higher gusts. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Mar 13, 3:14 PM CDT, 13 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 314 PM CDT Wed Mar 13 2024 ILZ027>031-036>038-040>044-047>054-061-142015- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-Sangamon- Christian-Macon-Moultrie-Shelby- 314 PM CDT Wed Mar 13 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected to move into the area during the mid to late evening hours and continue through the night. A few of the storms may be strong to severe, with large hail and damaging winds the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional thunderstorms are likely to move across the area Thursday morning. These may be strong to severe, with large hail and damaging winds the main concerns. Another round of storms is possible in the late afternoon and evening. Large hail, damaging wind gusts, and isolated tornadoes will all be possible. In addition, there is a risk for very large hail in excess of 2 inches along and south of I-72 and west of I-57. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and overnight. Expected storm motion is toward the northeast around 30 mph. ILZ045-046-055>057-062-063-066>068-071>073-142015- Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 314 PM CDT Wed Mar 13 2024 This Hazardous Weather Outlook is for east central Illinois and southeast Illinois. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected to move into the area during the late evening and continue through the night. While a few of the storms may contain hail and gusty winds, the threat of widespread severe weather appears low at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional thunderstorms are likely to move across the area Thursday morning. These may be strong to severe, with large hail and damaging winds the main concerns. Another round of storms is possible in the late afternoon and evening. Large hail, damaging wind gusts, and isolated tornadoes will all be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Deubelbeiss
In the hours before
Special weather statement, Mar 13, 10:59 PM CDT, 5 hours 24 minutes before
Special Weather Statement National Weather Service Lincoln IL 1059 PM CDT Wed Mar 13 2024 ILZ042-051-140430- Logan-Sangamon- 1059 PM CDT Wed Mar 13 2024 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LOGAN AND NORTHEASTERN SANGAMON COUNTIES THROUGH 1130 PM CDT... At 1059 PM CDT, Doppler radar was tracking a strong thunderstorm near Cornland, or 12 miles south of Lincoln, moving northeast at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Mount Pulaski, Williamsville, Elkhart, Latham, Chestnut, and Cornland. This includes Interstate 55 between mile markers 107 and 117. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3993 8957 4001 8957 4014 8918 3993 8915 TIME...MOT...LOC 0359Z 246DEG 16KT 3998 8944 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 37
Special weather statement, Mar 13, 11:15 PM CDT, 5 hours 8 minutes before
Special Weather Statement National Weather Service Lincoln IL 1115 PM CDT Wed Mar 13 2024 ILZ036-140445- Fulton- 1115 PM CDT Wed Mar 13 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FULTON COUNTY THROUGH 1145 PM CDT... At 1115 PM CDT, Doppler radar was tracking a strong thunderstorm near Cuba, or 9 miles west of Canton, moving northeast at 30 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Canton, Cuba, Fairview, Norris, and Fiatt. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4046 9023 4052 9031 4070 9012 4057 8992 TIME...MOT...LOC 0415Z 228DEG 24KT 4053 9022 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 37
Special weather statement, Mar 13, 11:36 PM CDT, 4 hours 47 minutes before
Special Weather Statement National Weather Service Lincoln IL 1136 PM CDT Wed Mar 13 2024 ILZ027-029-036>038-041>043-053-140500- Logan-Tazewell-Peoria-Knox-Mason-Macon-De Witt-McLean-Fulton- 1136 PM CDT Wed Mar 13 2024 ...STRONG THUNDERSTORMS WILL IMPACT LOGAN...NORTHERN FULTON... SOUTHERN KNOX...WESTERN DE WITT...SOUTHERN TAZEWELL...SOUTHWESTERN MCLEAN...NORTHEASTERN MASON...SOUTHWESTERN PEORIA AND NORTHWESTERN MACON COUNTIES THROUGH MIDNIGHT CDT... At 1135 PM CDT, Doppler radar was tracking isolated strong thunderstorms along a line extending from Avon to Chestnut. Movement was northeast at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Pekin, Galesburg, Canton, Lincoln, Clinton, Abingdon, Farmington, Tremont, Atlanta, Delavan, Manito, Cuba, Minier, South Pekin, Glasford, Trivoli, Hopedale, McLean, Avon, and Green Valley. This includes the following highways... Interstate 155 between mile markers 0 and 24. Interstate 55 between mile markers 122 and 148. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4019 8876 3997 8916 4059 9045 4095 9044 TIME...MOT...LOC 0435Z 222DEG 19KT 4067 9046 4006 8919 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 37
Special weather statement, Mar 14, 12:07 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1207 AM CDT Thu Mar 14 2024
ILZ027-029-031-036>038-042-043-140530-
Logan-Tazewell-Peoria-Knox-Woodford-De Witt-McLean-Fulton-
1207 AM CDT Thu Mar 14 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN LOGAN...SOUTHWESTERN
WOODFORD...NORTHEASTERN FULTON...SOUTHEASTERN KNOX...WESTERN DE
WITT...TAZEWELL...MCLEAN AND PEORIA COUNTIES THROUGH 1230 AM CDT...
At 1207 AM CDT, Doppler radar was tracking isolated strong
thunderstorms along a line extending from near London Mills to near
Clinton. Movement was northeast at 40 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Peoria, Bloomington, Normal, Pekin, East Peoria, Morton, Clinton,
Eureka, Washington, Bartonville, Creve Coeur, West Peoria, Le Roy,
Germantown Hills, Heyworth, Marquette Heights, Farmington, Tremont,
Elmwood, and Bellevue.
This includes the following highways...
Interstate 155 between mile markers 14 and 31.
Interstate 39 between mile markers 0 and 7.
Interstate 474 between mile markers 0 and 14.
Interstate 55 between mile markers 140 and 172.
Interstate 74 between mile markers 55 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4044 8846 4041 8846 4010 8888 4074 9034
4103 9016
TIME...MOT...LOC 0507Z 238DEG 34KT 4077 9026 4017 8887
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
37Local storm report, Mar 14, 12:23 AM CDT, 4 hours before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1223 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM Hail Stanford 40.44N 89.22W
03/14/2024 E0.75 inch McLean IL Public
Report from mPING: Dime (0.75 in.).
1130 PM Hail Elkhart 40.02N 89.48W
03/13/2024 M1.00 inch Logan IL Public
Relayed via WCIA-TV.
1213 AM Hail Farmington 40.70N 90.01W
03/14/2024 M0.75 inch Fulton IL Emergency Mngr
&&
GeelhartSpecial weather statement, Mar 14, 12:26 AM CDT, 3 hours 57 minutes before
Special Weather Statement National Weather Service Lincoln IL 1226 AM CDT Thu Mar 14 2024 ILZ027>029-031-036-037-140600- Tazewell-Peoria-Knox-Woodford-Stark-Fulton- 1226 AM CDT Thu Mar 14 2024 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WOODFORD...NORTH CENTRAL FULTON...SOUTHWESTERN STARK...KNOX...NORTHEASTERN TAZEWELL AND PEORIA COUNTIES THROUGH 100 AM CDT... At 1226 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Maquon to Mackinaw. Movement was northeast at 20 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Peoria, Pekin, East Peoria, Morton, Eureka, Washington, Bartonville, Creve Coeur, West Peoria, Metamora, Germantown Hills, Abingdon, Knoxville, Marquette Heights, Farmington, Elmwood, Bellevue, Mackinaw, Princeville, and Rome. This includes the following highways... Interstate 155 between mile markers 26 and 31. Interstate 474 between mile markers 0 and 14. Interstate 74 between mile markers 50 and 113. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4109 9023 4076 8913 4050 8936 4078 9041 TIME...MOT...LOC 0526Z 215DEG 17KT 4082 9027 4055 8935 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH 37
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:50 PM CDT | Special Weather Statement | ILX | Cumberland | 25 min |
| Mar 13, 8:10 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland | 35 min |
| Mar 13, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 38 min |
| Mar 13, 9:05 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 40 min |
| Mar 13, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 45 min |
| Mar 13, 10:59 PM CDT | Special Weather Statement | ILX | Logan | 31 min |
| Mar 13, 11:15 PM CDT | Special Weather Statement | ILX | Fulton | 30 min |
| Mar 13, 11:36 PM CDT | Special Weather Statement | ILX | DeWitt, Logan, Tazewell | 24 min |
| Mar 13, 11:43 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 6 min |
| Mar 14, 12:02 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 28 min |
| Mar 14, 12:07 AM CDT | Special Weather Statement | ILX | DeWitt, Knox, McLean, Peoria, Tazewell | 23 min |
| Mar 14, 12:26 AM CDT | Special Weather Statement | ILX | Knox, Peoria | 34 min |
| Mar 14, 12:28 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 36 min |
| Mar 14, 12:33 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 24 min |
| Mar 14, 2:16 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 44 min |
| Mar 14, 4:52 AM CDT | Tornado Warning | ILX | Knox | 23 min |
| Mar 14, 5:14 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 10 min |
| Mar 14, 5:22 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 23 min |
| Mar 14, 5:30 AM CDT | Tornado Warning | ILX | Tazewell | 15 min |
| Mar 14, 6:49 AM CDT | Special Weather Statement | ILX | McLean | 26 min |
| Mar 14, 7:04 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 26 min |
| Mar 14, 8:13 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 47 min |
| Mar 14, 8:23 AM CDT | Tornado Warning | ILX | Christian | 24 min |
| Mar 14, 8:26 AM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 49 min |
| Mar 14, 8:54 AM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 27 min |
| Mar 14, 9:27 AM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 18 min |
| Mar 14, 9:43 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 32 min |
| Mar 14, 11:13 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 12 hr |
| Mar 14, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 46 min |
| Mar 14, 4:04 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 56 min |
| Mar 14, 4:37 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 23 min |
| Mar 14, 4:54 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 36 min |
| Mar 14, 5:25 PM CDT | Tornado Warning | ILX | Christian, Shelby | 35 min |
| Mar 14, 5:48 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 42 min |
| Mar 14, 5:51 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Cumberland, Effingham, Shelby | 39 min |
| Mar 14, 6:14 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 46 min |
| Mar 14, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 41 min |
| Mar 14, 6:25 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Jasper, Shelby | 28 min |
| Mar 14, 6:34 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Shelby | 12 min |
| Mar 14, 6:37 PM CDT | Tornado Warning | ILX | Clay, Jasper | 38 min |
| Mar 14, 6:50 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Mar 14, 6:50 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 29 min |
| Mar 14, 6:59 PM CDT | Tornado Warning | ILX | Clay, Effingham, Jasper, Richland | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.